# SDR 03FDEA01005

- Difficulty date: June 25, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP AFT HINGE INBOARD PIVOT LUG BORE FOUND CORROSION.  RT WING INBOARD FLAP AFT HINGE INBOARD PIVOT LUG BORE CORROSION.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69360 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT INBOARD FLAP HINGE BRACKET ASSEMBLY REPAIR.
